# SDR EVCA202209160001

- Difficulty date: September 13, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N88AE
- Make and model: Bell 206L-4
- Aircraft serial: 52457
- Aircraft time: 5,366 hours, 12,615 cycles
- Engine: Allsn 250C30P
- Engine time: 11,215 hours, 13,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Part number: ES611421
- Condition: Overheated
- Location: Aft Evap
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INTERMITTENT ELECTRICAL FUMES IN CABIN AND COCKPIT IN CRUISE FLIGHT.  AIR CONDITIONER AFT EVAPORATOR BLOWER MOTOR OVERHEATING.
